Jump to content
CrazyBoards.org

Recommended Posts

I've been on Riperdal since November. My pdoc raised my dosage over the last two months from 1mg, to 2mg, and now to 3.5mg. The last two months I've had a depressive cycle that has recently become debilitating, as in non stop crying and barely functioning the last two weeks. Could this be in response to the Risperdal increase? Anyone had experience with this? Or is it just another cycle? (I'm bipolar)

Link to comment
Share on other sites

Hi,

Risperdal had a mild mood stabilizing effect, so your cycles should in theory be evening out. That said, it can be common to have cycles when treatment is being put together, and some people even have managable cycles when they've hit on the right combination. It could be causing sedation, which can look like depression sometimes. My best advice is to see your pdoc and feed back hat is happening. We also have a depression sub forum where you can get support for this cycle.

Link to comment
Share on other sites

Hi,

I take risperidone, and it doesn't help too much with depression, but it does help with some of the symptoms (brain fog, motivation issues). I really doubt that it is worsening your depression, but then every one is different.

Link to comment
Share on other sites

As others have said, I doubt the risperdal is causing your depression. More likely, it just isn't doing much to prevent or treat it. Definitely call your pdoc to talk about a med change. There are other AAP's with more antidepresive power you could try, or different kinds of meds entirely, to add or switch to. Things really can be much, much, better for you.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...